# SDR AALA201612109009

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 54,240 hours, 20,011 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BOTH FIRST CLASS OVENS SMOKE WHEN HEATED UP. MAINTENANCE FOUND MELTED/BURNED PLASTIC AND TAPE ON OVEN INSERT. REMOVED INSERT AND RAN OVENS THROUGH HEAT CYCLE. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
